# SDR SWAA2024111147887

- Difficulty date: October 12, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 33,708 hours, 16,256 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE; ATTACH ANGLE CRACKED APPROX. 6' INCHES O/B OF DEFLECTION CONTROL RIB ( WS 253.00).<[01] REMOVED AND REPLACED FITTING AND RETAINER PER 51-40-02 737-800 SRM PO NUMBER FOR FITTING1083613.1 PO# FOR RETAINER 1103232.1 REF IPC 57-50-00-25A B737-800;[02] REMOVED AND REPLACED FITTING AND RETAINER PER 51-40-02 737-800 SRM PO NUMBER FOR FITTING1083613.1 PO# FOR RETAINER 1103232.1 REF IPC 57-50-00-25A B737-800;[03] REMOVED AND REPLACED FITTING AND RETAINER PER 51-40-02 737-800 SRM PO NUMBER FOR FITTING1083613.1 PO# FOR RETAINER 1103232.1 REF IPC 57-50-00-25A B737-800
